# SDR IPXA2022041781218

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 82,078 hours, 15,789 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: None
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB** **EMERGENCY DECLARED** LEVEL 2 FLAP DISAG ALERT ON FLAP RETRACTION FROM 10*-0* POSITION FLAP HANDLE AT 10* FLAPS THEN RETRACTED SLOWLY TO ZERO WITH FLAP HANDLE AT 10* FLAP DISAG ALERT REAPPEARED NORMAL HYD PSI 5 QTYS. PLACED FLAP HANDLE TO 28* NO FLAP MOVEMENTCFDS FAULT REVIEW SHOWS MULTIPLE HITS FOR FLAP POS XMTR-LIB. TESTED WIRING FOR LIB TRANSMITTER (T2-7) PER MD11 WDM 27 54 01 WIRES CHECK GOOD REMOVED AND REPLACED LIB TRANSMITTER PER MD11 AMM 27 54 04. CHECKED ADJUSTMENT AND TESTED FLAP SYSTEM OPERATION AND RANGE OF MOVEMENT REF MM 27 50 00 710 801 NO DEFECT NOTED.
